# SDR COOSDR020042

- Difficulty date: March 1, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 4920 · APU Core Engine
- Part: Flange
- Condition: Cracked
- Location: Apu Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TURBINE ASSEMBLY EXHAUST FLANGE CRACKED.
